Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Is there any home remedies for acne as tretoin is increasing the redness on face ?

Hi, have been using Tretoin for acne recently but my face has increased in redness. Any home remedies that can help me?
Asked On : Fri, 9 Mar 2012
Answers:  4 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi...dear..,

Thanks for choosing HCM..,

TRETINOIN....comedolytic agent...it peels the..,

skin and clears acne lesion....by peeling efeect...,

the skin turn to red...,

So use...

1) Apply Momentasome on affect part nght times..(ELOCON) .,

2) Tab Doxycycline 100 mg daiy for 20 days..,..,

3) Tab levocetrizine daily for 7 days..,

ok...good luck.,
Answered: Fri, 9 Mar 2012
I find this answer helpful
General & Family Physician Dr. Madhavi S Hullur's  Response
HI,
U CAN USE TURMERIC / DAL POWDER TO WASH UR FACE REGULARLY, ALSO IT WILL REDUCE THE BLEMISHES.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Ayurveda Specialist Dr. Devidas Vellodi's  Response
thank you for the inquiry through healhcaremagic.com

use turmeric paste for local application for 30mts daily

eladi coconut oil apply for one hour before shower
Answered: Fri, 23 Mar 2012
I find this answer helpful
Ayurveda Specialist Dr. Packriswamy Sambangi's  Response
Hi Roshan.
Nothing to worry.
Acne is a common inflammatory disease of the Pilosebaceous follicles seen in adolescentes.
My absolute answer is. Your health should be checked for Anemia and Hypothyroidism.
Wash your face frequently with soap. This reduces flora and removes the excessive oil.
Avoid foods like Pies ,Nuts and Fats.
Apply Aloe Vera Gel , the best remedy for acne. Aloe vera is acting as an anti -inflammatory and wound healing.


Answered: Mon, 4 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor